# SDR FDEA202010142488

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N296FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64056
- Aircraft time: 2,551 hours, 1,202 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YSM REQUIRES REPLACEMENT DUE TO HISTORY OF STAB TRIM PROBLEMS.  REMOVED AND REPLACED YSM, PER AMM 27-09-00-2, CHECKS GOOD.  UNIT CHANGED, YAW   DAMPER/STAB TRIM MODULE.
